Skip to content

Read user comments about the side effects, benefits, and effectiveness of Azor Oral.

Overall User Ratings

313 Total User Reviews

User Reviews

«Previous 271-275 of 308 Next»
Condition: High Blood Pressure
9/30/2008 7:01:25 PM

Reviewer: jcar39601, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I just started this drug. I hope it help;I was on lisprol and it was awlful for me. does this med cause a bad taste in your mouth. the other med did I only have taken this for 3 days

Condition: High Blood Pressure
9/25/2008 8:56:17 AM

Reviewer: 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Azor brought my blood pressure under control within the first week.

Condition: High Blood Pressure
9/16/2008 5:15:46 PM

Reviewer: CjCler, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I have been taking this medication for 8 months. My blood pressure is down, went from 160/100 to 105/70. The side effects I have experience is severe ankle swelling and very, very painful to walk. Also excessive weight gain.

Condition: High Blood Pressure
9/16/2008 10:38:52 AM

Reviewer: rosy, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
noticethat it decrease libido/ erectile function especially in male i notice this to my husban who is taking azor / his sexual desire was decrease , is this one of the side effects of the medication, he began taking this med june 0f 2008. pls e mail me of answer.

Condition: High Blood Pressure
9/15/2008 9:35:34 AM

Reviewer: Mechanic, 55-64 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
BP did not lower after almost three weeks. Headaches. Numbness and tingling all along my right side - lasts for 1 to 5 minutes, and it happens different times during the day. I'll be going to the MD today. Don't know if I can blame the drug for the numbness, but I do know it has not helped lower BP at all.

«Previous 271-275 of 308 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
Does your kid have symptoms?
fruit drinks
Eat these to think better.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Close up of eye
12 reasons you're distracted.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
woman biting a big ice cube
Habits that wreck your teeth.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.